Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Recurrent rashes on body, prescribed lotrisone. Awaiting results for Lyme disease. What could be the cause?

hello i have been getting rashes that last about 2-3 months the one on my back looks like a bulls eye raised red edges, the one on my chest looks like a cluster. they are itchy & stubborn. i was prescribed lotrisone & just started using it today & blood test were sent in I should get results monday test were for lyme disease . What else can it be that would last this long? I had a kitten & noticed it started around the time i got him. i no longer have him :)
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Jul 2012
Hi there Karenflores1. Going by your history & my recent experience with a caucasian patient showing similar features in the UAE, cat's can be the major implicated party! Your doctor seems to have gone with Lyme disease & He/She is the attendant physician & will have a clearer picture. Cat-scratch disease, BEA, Granuloma Multiforme/Erythema Multiforme/Gyrate Erythemas' need to be considered & must have been thought of. Toxoplasmosis also needs to be mentioned in this regard. I trust the little kitten has seen a vet too :) Regds & Do not worry..once the results are out, it will all sort out..however, you may want to ask your dermatologist to prescribe a long lasting non-sedative antihistamine to symptomatically relieve you in the meantime. Regds & wish you speedy recovery ..Dr Praveen Rodrigues MD Dermatologist, Bangalore, India
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor